首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Relating Sequent Calculi for Bi-intuitionistic Propositional Logic
  • 本地全文:下载
  • 作者:Luís Pinto ; Tarmo Uustalu
  • 期刊名称:Electronic Proceedings in Theoretical Computer Science
  • 电子版ISSN:2075-2180
  • 出版年度:2010
  • 卷号:47
  • 页码:57-72
  • DOI:10.4204/EPTCS.47.7
  • 出版社:Open Publishing Association
  • 摘要:Bi-intuitionistic logic is the conservative extension of intuitionistic logic with a connective dual to implication. It is sometimes presented as a symmetric constructive subsystem of classical logic.

    In this paper, we compare three sequent calculi for bi-intuitionistic propositional logic: (1) a basic standard-style sequent calculus that restricts the premises of implication-right and exclusion-left inferences to be single-conclusion resp. single-assumption and is incomplete without the cut rule, (2) the calculus with nested sequents by Gore et al., where a complete class of cuts is encapsulated into special "unnest" rules and (3) a cut-free labelled sequent calculus derived from the Kripke semantics of the logic. We show that these calculi can be translated into each other and discuss the ineliminable cuts of the standard-style sequent calculus.

国家哲学社会科学文献中心版权所有